# SDR ASAA9710126

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Inlet
- Condition: Worn
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE APU INLET JAMB ASSEMBLY AFT OF THE INLET CUTOUT AT BS 1064 RT SIDE WAS FOUND TO HAVE 3 LOOSE BOLTS AND ELONGATED HOLES.  REPAIRED PER EA 5310-01563.  (M)
